Tight rank lower bounds for the Sherali–Adams proof system

Dantchev, Stefan, Martin, Barnaby and Rhodes, Mark (2009) Tight rank lower bounds for the Sherali–Adams proof system. Theoretical Computer Science, 410 (21-23). pp. 2054-2063. ISSN 0304-3975 (doi:10.1016/j.tcs.2009.01.002)

Full text is not in this repository.

Abstract

We consider a proof (more accurately, refutation) system based on the Sherali-Adams (SA) operator associated with integer linear programming.

Item Type: Article
Research Areas: A. > School of Science and Technology > Computer Science
A. > School of Science and Technology > Computer Science > Foundations of Computing group
Item ID: 9639
Depositing User: Devika Mohan
Date Deposited: 20 Dec 2012 10:37
Last Modified: 24 Apr 2018 15:36
URI: https://eprints.mdx.ac.uk/id/eprint/9639

Actions (login required)

Edit Item Edit Item